# SDR AU960892

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: WYG29323ANSETT
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL CONTROL UNIT FAULTY
